Exact solutions of the two-dimensional discrete nonlinear Schrodinger equation with saturable nonlinearity

Publication: Research - peer-reviewJournal article – Annual report year: 2010

View graph of relations

We show that the two-dimensional, nonlinear Schrodinger lattice with a saturable nonlinearity admits periodic and pulse-like exact solutions. We establish the general formalism for the stability considerations of these solutions and give examples of stability diagrams. Finally, we show that the effective Peierls-Nabarro barrier for the pulse-like soliton solution is zero.
Original languageEnglish
JournalJournal of Physics A: Mathematical and Theoretical
Publication date2010
Volume43
Issue37
ISSN1751-8113
DOIs
StatePublished
CitationsWeb of Science® Times Cited: 2
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

ID: 5158967